Sunscreen

Sunscreen is a product available in the form of lotion, spray, gel or cream to be applied on the face, hands and other sun-exposed surfaces of the body. Each sunscreen has a specific SPF (sun protection factor) mentioned on the package which is a measure of the protection it provides from UV rays. Higher the SPF, better the protection.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why did my skin in the chin peel and is sore?

Query: Hi doctor, I have recently tanned, and the skin on my chin became dry and now has peeled. The patch is now whiter than the surrounding skin. It got peeled and became sore. I am attaching a photo for your reference. Please give me a solution.   Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hi, Welcome to icliniq.com. I have seen the attached photo (attachments removed to protect the patient's identity) and have read your brief history. It looks like you have photodermatitis or hypersensitivity to sunlight. Other conditions to be ruled out are atopic dermatitis (skin allergy caused d...  Read Full »

What causes the rash on the hand to spread?

Query: Hi doctor, I have a rash on the back of my hand. It is coming and going for years. But now, it gets spread on the rest of my hand. It was just like itchy bumps very close together. But now it is like a flat-raised area. I have dryness in my skin after doing swimming in a chlorinated pool. I am taki...  Read Full »


Dr. Neha Sud

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You seem to have a little sun reaction called polymorphous light eruption. Lamotrigine can make your skin sensitive to sun. I suggest you apply a good physical sunscreen containing Zinc oxide and titanium oxide for at least 20 minutes before stepping out or entering the...  Read Full »

I have redness in my nose frequently. What to do?

Query: Hi doctor,I have occasional redness on my nose for the past few months. Nothing seems to trigger it. I notice them when I have dust in my nose. I use raw honey as a cleaner. I am pretty sensitive to normal face washes. I have tried using Cerave gentle cleanser and it made my skin oily. I had some re...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through the query and concern. On examining the attached picture, you seem to have rosacea. But you do not have the signs of rosacea. The most common cause is solar damage. It leads to vasomotor instability causing erythema on the face and it creates the ten...  Read Full »

Will rosacea cause redness, irritation and inflammation on face?

Query: Hi doctor, I am a 21-year-old male. Before two months, my face started to become red, irritated and inflamed without reason. The sides of my face, ears, and eyes are red and puffy. They burn and itch badly. When I wake up in the morning, I wake up with a lot of mucus on my eyelids. I suffer from na...  Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You have a differential diagnosis of acne rosacea, seborrheic dermatitis, fungal infection, photodermatitis, and irritant contact dermatitis. Please mention whether you have a burning sensation while on exposure to the sun or while drinking hot fluid or tea, any aggrava...  Read Full »

I have dark-colored dry patches around my mouth. Please suggest some medicine.

Query: Hi doctor,I am suffering from dark colored dry patches around the mouth, which are swollen and very painful. I am only on some cream for acne. Please recommend some medicine for dry patches.  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Your history and clinical images (attachment removed to protect patient identity) are suggestive of a perioral variant of acne. Also, long term use of certain creams for acne can make your skin susceptible to such patches at the angles of your lips. Kindly mention the dur...  Read Full »

How to treat perioral dermatitis presenting with skin burning?

Query: Hi doctor, My son is suffering from perioral dermatitis for two years. He was prescribed Tacrolimus, Eucrisa, Metronidazole 75 mg, and Cephalexin 250 mg. Now, his condition got worse. He suffers from skin burning. I do not know what to do. Please help us.   Read Full »


Dr. Shama Naaz

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. After looking at the picture, (attachment removed to protect patient identity) it looks like inflammation. You should use a very mild cleanser on his face like Cetaphil (Methyl Paraben with water) or Cerave (Water with Glycerin) and you can apply a gentle moisturizer to...  Read Full »

How to get rid of porokeratosis?

Query: Hi doctor,I was diagnosed to have porokeratosis through a biopsy. I used Imiquimod cream and it was gone. After three years, the area started itching again now. Is it due to the recurrence of the same disease?  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Which part of your body was involved?¬†What type of porokeratosis¬†(keratinization disorder) it was? Please send image. Like in case of actinic porokeratosis when exposed to sunlight or radiation, there are chances of recurrence. When associated with an immunosuppressive ...  Read Full »

Can you give a second opinion for my skin pigmentation?

Query: Hi doctor,I am seeking a second opinion on an issue. Recently, a doctor at a skin cancer clinic observed my hands and arms and noticed sunspots on my hands. I have something similar on my right inner forearm. In the past, I have noticed a spot growing adjacent to this. Another, dermatologist felt th...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Blotchy pigmentation is a common problem noticed in patients above 50 years of age. A sensitive skin predisposes more to such pigmentary changes. Your clinical images are suggestive of macular seborrheic keratosis or solar lentigo, both of which are benign. Although, comm...  Read Full »

What should I do to correct dark skin and scars in the face due to Melacare cream?

Query: Hello doctor, I had used Melacare as per doctor's advice for a couple of years, which ruined my face completely. When I stop it, my face becomes completely dark. I had then consulted a new doctor, and he prescribed some Kojic acid composition creams and sunscreens, and nothing worked. I have pigment...  Read Full »


Dr. Yeshwanth Kumar

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your photograph and medications used (attachment removed to protect patient identity). Because of Melacare, your skin has damaged, and it will take some time to return to normal. So keep using sunscreen and do not lose hope. The creams such as Demel...  Read Full »

My skin was damaged after using cortisone cream. How to heal it?

Query: Hello doctor, I am 26 years old. I am trying to find a way to heal my skin after abuse of cortisone creams. Quite specifically, in between my eyebrows, my skin is seriously thin and looks damaged. I stopped using the cortisone creams before four years, and I was given them to use due to allergic rea...  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello,Welcome to icliniq.com.How long did you use cortisone cream over the face?Repair of steroid induced damage requires a lot of patience.In mild to moderate cases, gentle cleanser - Cetyl alcohol based with barrier repair agents containing Ceramide and Hyaluronic acid suffice.In cases where damag...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.